# SDR USAA2011072100022

- Difficulty date: June 30, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bearing
- Part number: D5463003800000
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON INTERNAL CAVITY OF RIGHT PYLON SPIGOT BEARING AT WS 3750, RIB 7.  REPLACED RIGHT PYLON SPIGOT BEARING IAW JOB CARD 26C40054035.
